# SDR EE4Y201203050102

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Part number: D5547118000200
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RUDDER TIP PANEL 326 AT WITH CORROSION.  REPLACED EMPENNAGE RUDDER TIP PANEL IAW SRM 51-72-11, PARAG 4 AND 6.
